MathSciNet Relay Station
MathSciNet bibliographic data
MR987375 35K55
Boccardo, Lucio; Murat, François; Puel, Jean-Pierre Existence results for some quasilinear parabolic equations. Nonlinear Anal. 13 (1989), no. 4, 373–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement